# SDR N6WA20140303001

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 26,576 hours, 19,476 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SQUEAL COMING FROM LT OVERWING EMERGENCY EXIT DOOR IN FLIGHT.  CLEANED & LUBED LT EMERGENCY EXIT DOOR SEALS IAW CRJ700 AMM 121-20-32, NO DEFECTS NOTED.
